MAUDE Adverse Event Report: OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BIS/BIS-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This patient is an 84 year old, male, with the initials of (b)(6).It was reported that approximately one month post replacement procedure, the patient developed a systemic infection.The cardiac re-synchronization therapy defibrillator (crt-d) system was removed.No further patient complications have been reported as a result of this event.Additionally, it was reported the patient is alive with further injury, the manufacturer is currently investigating into this matter.No additional information is available.Reference report # 1035166-2022-00081.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Additional Manufacturer Narrative
The adaptor used in treatment.The device was not returned for analysis.The lead adaptors were in service for approximately 1 month before being explanted on (b)(6) 2022.The device history records were reviewed to confirm that the adaptor passed all applicable in process and final inspections.Infection is a recognized clinical event referenced in the device's labeling and/or reported in the medical literature.There was no issue reported specific to the bis/bis adaptor nor our device failed to meet its performance specifications or caused or contributed to the infection.As per ifu: infection is one of the possible complications.As with the introduction of any foreign object into the body, an infection might result.Removal of the device may be required.Intermittent or continuous loss of pacing and sensing may be caused by the device's poor connection, or disconnection, or damage.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key14946471
Report Number1035166-2022-00080
Device Sequence Number12315901
Product Code DTD
UDI-Device Identifier00885672008369
UDI-Public00885672008369
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K010787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model NumberBIS/BIS-40
Device Catalogue NumberBIS/BIS-40
Device Lot NumberC4-14745
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale